# SDR 95UAL900044

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tilt Actuator
- Part number: 7341736002
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT MLG DOOR WOULD NOT CLOSE, RETURNED TO FIELD.  *S/D*  FOUND RT MLG TRUCK TILT ACTUATOR BYPASSING.  REPLACED SAME, SWUNG GEAR OPERATES NORMAL.
